# SDR ASAA2015080212683

- Difficulty date: August 2, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 29,007 hours, 8,975 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC ANOMALY "DATALINK FULL".  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 37-61, TASK 839. DATA LINKFULL MESSAGE NO LONGER APPEARS ON FMC.
